# SDR ASAA0944335

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SHEAR TIE CLIP STA 500A BETWEEN STRINGER 28R AND STRINGER 27R.  REMOVED CORROSION AND FABRICATED REPAIR DOUBLER.  INSTALLED IAW B737 400 SRM 53 00 07.
